SP Premium
DEDICATED2HIM
60,000-79,999 SparkPoints 73,143
SparkPoints
 

Juggling Treatments

Tuesday, August 19, 2014

I weighed myself this moring...in my PJs and with a full bladder....and I weghed 223 which his down from 230 very recently. Then before I got into my shower I thought "What the heck" and stepped on the scale. 221! This is the lowest I've been all summer ....and of course my asthma is acting up and I'm afraid I'm heading for the hospital. But I'm not goign without a struggle. I do NOT want to gain all that steroid weight now...just as I was getting in the groove! So I did my nebulizer, my puffers, and then sat with O2 on most of the day. If I can get this body to fight the asthma
and avoid the hospital I will be so happy. I must be very careful with activity. I cannot exercise because I can't even walk across the living room without getting winded.

Tomorrow I start a new RA med. It's a very scary one. It causes depression and can cause suicidal thoughts. Headache and nausea and vomiting and some people have lost 20% of their body weight. The drug company calls for reports on how I'm doing every day. I think this is a new drug and they are only letting a small sampling of people to try it. I know --frightening thought. But maybe a good thing. If it helps me lose weight that's great. If it doesn't mess with my liver then that is great too. If it reduces my swelling in my hands and the pain there then again, a plus. If I start to get depressed or to feel suicidal I will try to tough it out. I willl remind myself that its merely a side effect and not a real feeling or thought. If it just gets too much to handle, then I will go off the med. And at that point i will be without options. Every other biologic and DMARD cause liver problems.


Today I almost went to the pulmonologist because my breathing was so bad. BUT you know what? They will have ot take me out of here feet first if I have to go off the med because I needed steorids. And then I would gain all the weight lost and then some. NO. NO. and NO!!!!!
Share This Post With Others
Member Comments About This Blog Post
  • PGHP31CK
    Please, please promise us that, once you're on the new meds, that you'll post if you have ANY ANY inkling of a thought of harming yourself!!!

    Praying that all will be well.

    HUGS
    2222 days ago
  • _LINDA
    emoticon
    That asthma is just so terrifying :-( Wonder what is triggering it? Hope you can stay out of the hospital!!
    The new medicine sounds promising if it can help you -its great you were selected. Praying that this is the breakthrough that will finally help relieve some of your suffering..
    emoticon emoticon emoticon
    emoticon emoticon emoticon emoticon
    2222 days ago
  • JUDITH316
    My prayers are with you my friend, emoticon on your weight loss accomplishments, you are doing emoticon and I am standing with you for this whole situation to turn around and you will get through this... emoticon
    2223 days ago
  • JANISMKW
    emoticon You've been losing lbs consistently and steadily. You're doing a lot right!

    Hope the new RA med works well for you and the side effects are not too bad. Toughing out nausea and vomiting might be okay if you can avoid dehydration. I'm concerned about the idea of trying to handle suicidal thoughts on your own, though. Not something to fool around with... stay safe.
    emoticon emoticon
    2223 days ago
  • no profile photo CD10895053
    emoticon emoticon emoticon emoticon emoticon emoticon emoticon emoticon
    2223 days ago
  • DUSTYPRAIRIE
    Praying for you. I understand more than you may know.

    (((gentle hugs)))
    2223 days ago
  • CHANGING-TURTLE
    emoticon
    2223 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.